×

zbMATH — the first resource for mathematics

Some properties of line digraphs. (English) Zbl 0099.18205

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] C. Berge,Theorie des graphes et ses applications, Paris, 1958. · Zbl 0088.15404
[2] F. Harary,The number of functional digraphs. Math. Annalen 138 (1959) 203–210. · Zbl 0087.38703 · doi:10.1007/BF01342903
[3] D. König,Theorie der endlichen und unendlichen Graphen. Leipzig, 1936; reprinted New York, 1950.
[4] J. Krausz,Demonstration nouvelle d’une théorème de Whitney sur les reseaux. Mat. Fiz. Lapok 50 (1943) 75–85. · Zbl 0061.41401
[5] R. Z. Norman,A new proof of an isomorphism theorem for graphs. In process of publication.
[6] H. Whitney,Congruent graphs and the connectivity of graphs. Amer. J. Math. 54 (1932) 150–168. · JFM 58.0609.01 · doi:10.2307/2371086
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.